Advil Dual Action Acetaminophen 250mg + Ibuprofen 125mg Coated Caplets - 144ct

Advil Dual Action Acetaminophen 250mg + Ibuprofen 125mg Coated Caplets - 144ct

(3)

Description

Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower dose of each pain medication and still have powerful, 8 hour relief. The world?s #1 selling OTC pain reliever, Advil has provided safe and effective pain relief when used as directed for more than 30 years. Gender: unisex. Age Group: adult.

TOP QUESTIONS

No one has asked a question yet! Be the first!
+ Ask a question
Reviews
Start your review of Advil Dual Action Acetaminophen 250mg + Ibuprofen 125mg Coated Caplets - 144ct!
How would you rate this product?
College Park, MD
1,029 reviews
Advil Dual Action Acetaminophen 250mg + Ibuprofen 125mg Coated Caplets - 144ct uploaded by Tanya A.
This has been one of the best medicines that I've tried. I have nerve damage in my left hand and it helps with the pain from it so I can get through my shifts at work. Some of my co-workers use it too. It's great. I recommend it to anyone who's in pain and can use it.
This has been one of the best medicines that I've tried. I have nerve damage in my left hand and it helps with the pain from it so I can get through my shifts at work. Some of my co-workers use it too. It's great. I recommend it to anyone who's in pain and can use it.
Plympton, MA
234 reviews
Advil Dual Action is the only pain reliever worth buying, even though my bf still swears by [product:aleve-back-&-muscle-pain]. These tablets are a combination of 250 mg Acetaminophen and 125 mg Ibuprofen. I like that I can take 2 and not have to worry about carrying a bottle around because it relieves minor aches and pains for up to 8 hours.
Advil Dual Action is the only pain reliever worth buying, even though my bf still swears by [product:aleve-back-&-muscle-pain]. These tablets are a combination of 250 mg Acetaminophen and 125 mg Ibuprofen. I like that I can take 2 and not have to worry about carrying a bottle around because it relieves minor aches and pains for up to 8 hours.
Spencerport, NY
110 reviews
Advil has always been my pain reliever of choice. Now, they have really upped the bar! Whether it’s a back ache or some much needed relief after a night out, this stuff works! Highly recommend.
Advil has always been my pain reliever of choice. Now, they have really upped the bar! Whether it’s a back ache or some much needed relief after a night out, this stuff works! Highly recommend.
Q & A

Looking for your answer?

Be the First to Ask a Question